MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PLS HARNESS SET CP

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PLS HARNESS SET CP
Model Number 00620-CP
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three units were received for evaluation.The units were evaluated to check for any defects.The units were all submersion leak tested and no leaks were identified.A visual evaluation was conducted on all three tubing harnesses and units were missing bag spikes, pumps stops and/or bowl connectors.The evaluation is still in progress, information will be updated once completed.
 
Event or Problem Description
On may 04, 2021 haemonetics was notified of a blad error resulting in blood loss, utilizing a plasma harness set.During the procedure it was reported that excessive bubbling was observed in filter causing excessive air between bowl and donor.There was also a report of red blood cell loss of greater than 200ml.The donor was disconnected immediately and there was no record of patients healths being impacted.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PLS HARNESS SET CP
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11935125
Report Number1219343-2021-00026
Device Sequence Number4662396
Product Code GKT
UDI-Device Identifier10812747011761
UDI-Public(01)10812747011761(17)230712(10)200713511
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK040025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00620-CP
Device Lot Number200713511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1